Alert archive / New York / Flash Flood Warnings in 2007

Flash Flood Warning 11, NWS Binghamton, NY

June 19, 2007Delaware County, New York

NWS Binghamton, NY issued this flash flood warning at Jun 19, 2007, 7:01 PM EDT for Delaware County, New York. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 7:01 PM EDT (23:01 UTC)
Expired
Jun 20, 2007, 1:00 AM EDT
In force
6 hr
Issued by
NWS Binghamton, NY
Area
Whole counties

County Delaware County, NY

The radar

The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:05 PM EDTFLASH FLOODDownsville, NYWATER OVER THE ROAD ON COUNTY ROUTE 7.
Jun 19, 7:30 PM EDTFLASH FLOODDownsville, NYSTATE ROUTE 206 BETWEEN DOWNSVILLE AND ROSCOE CLOSED DUE TO FLOODING.
Jun 19, 8:00 PM EDTFLASH FLOODColchester, NYMANY ROADS CLOSED DUE TO FLASH FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBGM 192301
FFWBGM
NYC025-200500-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
701 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DELAWARE COUNTY IN CENTRAL NEW YORK

* UNTIL 100 AM EDT

* AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNED AREA INCLUDE BUT ARE NOT LIMITED TO 
  RURAL   AREAS OF SOUTH CENTRAL DELAWARE COUNTY AROUND THE TOWN OF 
  COLCHESTER AND ALONG STATE ROUTE 30 NEAR THE PEPACTON RESERVOIR.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4196 7493 4203 7476 4213 7483 4206 7500

$$
2 follow-up statements
000 
WGUS71 KBGM 200221
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1017 PM EDT TUE JUN 19 2007

NYC025-200500-
DELAWARE NY-
1017 PM EDT TUE JUN 19 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR SOUTH
CENTRAL DELAWARE COUNTY...

AT 1000 PM EDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED 
SERIOUS FLASH FLOODING CONTINUED AROUND THE TOWNS OF COLCHESTER AND 
THE SOUTHERN PART OF ANDES...INCLUDING THE VILLAGE OF DOWNSVILLE. 
RADAR ESTIMATES SHOWED 4 TO 5 INCHES OF RAIN FELL OVER THE LOCAL 
AREA...CAUSING MANY SMALL STREAMS AND TRIBUTARIES TO RAPIDLY EXCEED 
THEIR BANKS. FLOODING HAS CAUSED WASH OUTS ON MANY ROADS IN THE 
AREA. HOMES HAVE BEEN FLOODED...AND RESCUE CREWS ARE MOVING INTO THE 
FLOODED AREAS. ROADS CLOSED INCLUDE COUNTY ROUTE 7...HOLIDAY AND 
BERRY BROOK ROAD...BEECH HILL ROAD AND PORTIONS OF STATE ROUTE 28 
AND STATE ROUTE 30 WEST OF MARGARETVILLE AND SOUTH OF DOWNSVILLE. 
TRAVEL IS NOT ADVISED IN THE AREA.
 
* LOCATIONS IN THE FLASH FLOOD WARNING INCLUDE THE TOWN OF
  COLCHESTER...VILLAGE OF DOWNSVILLE...TOWN OF ANDES AND THE
  CATSKILL PARK SOUTH OF PEPACTON RESERVOIR. 

ADDITIONAL RAIN IS EXPECTED OVERNIGHT...BUT WILL NOT BE AS HEAVY AS 
EARLIER IN THE EVENING. SHOWERS WILL END LATER TONIGHT WITH COOLER 
AND DRIER CONDITIONS FOR WEDNESDAY. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4194 7496 4208 7466 4215 7480 4198 7509

$$
000 
WGUS71 KBGM 200506
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
105 AM EDT WED JUN 20 2007

NYC025-200800-
DELAWARE NY-
105 AM EDT WED JUN 20 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL DELAWARE
COUNTY...

AT 1245 AM EDT...DELAWARE COUNTY EMERGENCY MANAGEMENT OFFICIALS 
INDICATED THAT SEVERE FLASH FLOODING IN THE SOUTHERN PART OF THE 
COUNTY HAD ENDED...HOWEVER...MANY ROADS CONTINUE TO BE IMPASSABLE 
DUE TO WASHOUTS AND DEBRIS OVER THE ROAD. SOME ROADS MAY ALSO BE 
COVERED BY STANDING WATER...AND SHOULD BE AVOIDED. THE FLASH FLOOD 
WARNING HAS EXPIRED SINCE NO ADDITIONAL HEAVY RAIN OR FLOODING IS 
EXPECTED OVERNIGHT. MOTORISTS ARE URGED TO STAY CLEAR OF THE AREA AS 
RESCUE AND CLEANUP EFFORTS WILL CONTINUE INTO THE NIGHT. THE TOWN OF 
COLCHESTER IS UNDER A STATE OF EMERGENCY...AND A TRAVEL ADVISORY IS 
IN EFFECT.

* THE FOLLOWING ARE KNOWN ROAD CLOSURES IN SOUTHERN DELAWARE COUNTY. 
MORTON HILL RD...JUG TAVERN ROAD...CAMPBELL MOUNTAIN ROAD...BEAVER 
KILL ROAD...HENDERSON HOLLOW ROAD...CAT HOLLOW ROAD /COUNTY ROUTE 7/ 
...HOLIDAY BERRY BROOK ROAD...BEECH HILL ROAD...PORTIONS OF STATE 
ROUTES 28 AND 30.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. REMEMBER...TURN 
AROUND...DON/T DROWN.

LAT...LON 4194 7496 4208 7466 4215 7480 4198 7509

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:45 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 19, 3:45 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
345 PM EDT TUE JUN 19 2007

.SYNOPSIS...
A STRONG COLD FRONT MOVING ACROSS THE EASTERN GREAT LAKES WILL
MOVE ACROSS UPSTATE NEW YORK AND PENNSYVANIA THIS EVENING AND
DURING THE OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE
AHEAD AND ALONG THIS FRONT. BEHIND THE FRONT...HIGH PRESSURE WILL
USHER IN COOLER AND DRIER CONDITIONS THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
COLD FRONT CURRENTLY STRETCHES ACROSS EASTERN LAKES THIS AFTN WITH
STORMS DEVELOPING OUT AHEAD OF THE BOUNDARY IN HOT AND HUMID
AIRMASS. CONVECTION ALSO BACK TO THE WEST ASSOCIATED WITH FRONT
WILL BE COMING THRU CENTRAL NEW YORK LATE AFTN/EARLY EVENING.. THE
FRONT SHOULD CLEAR MOST OF THE FA BY AROUND 06Z. WEAK SHEAR 20-25
KTS ACROSS THE AREA THIS AFTN IS PROGGED TO INCREASE TO ABOUT 35
KTS BY EARLY EVENING. ACTIVITY WILL WEAKEN BUT SHRA/SOME THUNDER
WILL CONTINUE INTO EARLY OVERNIGHT HOURS ACROSS NE PA BEFORE
TAPERING OFF TWD MORNING.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
SFC HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD EASTWARD INTO
REGION PROVIDING A PARTLY TO MOSTLY SUNNY DAY. LOW LEVEL LAPSE
RATES WILL PROVIDE GOOD MIXING AND NORTHWEST WINDS OF 10 TO 15 MPH
WITH AFTN GUSTS TO 25 MPH PSBLE. WITH T85 COOLING OFF TO 10/12C
TEMPS WILL BE NOTICEABLY COOLER.

WED NIGHT WILL BE COOL DUE TO GOOD RADIATIONAL COOLING WITH CLEAR
SKIES AND LIGHT WINDS.

A WEAK SFC TROF WITH SOME UPPER LEVEL SUPPORT WILL SWING THROUGH
THE REGION ON THURSDAY. MOISTURE IS LIMITED BUT BEST DYNAMICS AND
MOISTURE RESIDE OVER NRN CWA, WILL CONTINUE WITH LOW CHC POPS
HERE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
FOCUS ON THE SHORT TERM SO LITTLE CHG TO PRELIMINARY HPC
GUIDANCE. CONFIDENCE LOWER THAN USUAL WITH MDLS SUGGESTING A PTRN
WHERE WELL BE SUSCEPTIBLE TO S/WVS EMBEDDED IN NW FLOW ALOFT
STARTING SAT AND PERSISTING INTO EARLY NXT WEEK. PRBLM IS THAT
THE TRACK/TIMING OF THESE MESOCONVECTIVE SYSTEMS IS DIFFICULT IF
NOT IMPOSSIBLE THIS FAR OUT.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
LINE OF TSRA CROSSING THE FCST AREA THIS AFTN. IN ADDN, SCT CELLS
LIKELY TO DVLPS AHEAD OF THIS LINE. POTNL FOR MORE ACTIVITY THIS
EVNG INTO THE OVRNGT HRS WITH THE ACTUAL CDFNT. XPCT MVFR
CONDITIONS IN TSRA WITH POTNL FOR G25-40KTS. LATER TNGT, MORE
WDCSPRD MVFR CONDITIONS ARE LIKELY JUST BEHIND THE MAIN PCPN
SHIELD...WHICH SHUD BE PULLING EWD AND OUT OF THE AREA IN THE
06-10Z TIME FRAME. CLEARING SKIES AND GUSTY NW WINDS 15-25 FOR
LATE TMRW MRNG INTO THE EARLY AFTN.

OUTLOOK...CHC FOR MVFR IN TSRA THU AFTN AND SAT AFTN/EVNG. POTNL
FOR VLY FOG AT ELM ALMOST ANY NGT. OTRW VFR XPCTD TO PREVAIL.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...JML
NEAR TERM...JML
SHORT TERM...JML/RRM
LONG TERM...RHB
AVIATION...RHB
Hazardous weather outlook, Jun 19, 3:06 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
306 PM EDT TUE JUN 19 2007

NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044-
047-072-201915-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE-
306 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.

NYZ062-PAZ048-201915-
SULLIVAN-PIKE-
306 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.

In the hours before

Local storm report, Jun 19, 2:57 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
257 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     OWASCO                  42.85N 76.45W
06/19/2007                   CAYUGA             NY   COUNTY OFFICIAL

            SEVERAL TREES DOWN ON MELROSE ROAD IN OWASCO.

0220 PM     TSTM WND DMG     INTERLAKEN              42.62N 76.72W
06/19/2007                   SENECA             NY   COUNTY OFFICIAL

            TREES DOWN IN INTERLAKEN AND IN TRUMANSBURG ON THE SENECA
            COUNTY SIDE OF THE COUNTY LINE.

0230 PM     HAIL             ONEIDA                  43.08N 75.66W
06/19/2007  E0.25 INCH       MADISON            NY   TRAINED SPOTTER

            3/4 INCH HAIL IN THE TOWN OF ONEIDA.

0240 PM     TSTM WND DMG     ROME                    43.23N 75.49W
06/19/2007                   ONEIDA             NY   COUNTY OFFICIAL

            TREES DOWN IN ROME, VERONA AND LOWELL.

&&

MSE
Special weather statement, Jun 19, 3:20 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
320 PM EDT TUE JUN 19 2007

NYZ037-191945-
ONEIDA NY-
320 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  WATERVILLE...AND MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  PARIS AND CLAYVILLE AT 325 PM EDT...
  CHADWICKS AND SAUQUOIT AT 330 PM EDT...
  NEW HARTFORD AT 335 PM EDT...
  YORKVILLE AND NEW YORK MILLS AT 340 PM EDT...
  UTICA AND DEERFIELD AT 345 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
Local storm report, Jun 19, 3:38 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     OWASCO                  42.85N 76.45W
06/19/2007                   CAYUGA             NY   COUNTY OFFICIAL

            SEVERAL TREES DOWN ON MELROSE ROAD IN OWASCO.

0220 PM     TSTM WND DMG     INTERLAKEN              42.62N 76.72W
06/19/2007                   SENECA             NY   COUNTY OFFICIAL

            TREES DOWN IN INTERLAKEN AND IN TRUMANSBURG ON THE SENECA
            COUNTY SIDE OF THE COUNTY LINE.

0230 PM     HAIL             ONEIDA                  43.08N 75.66W
06/19/2007  E0.25 INCH       MADISON            NY   TRAINED SPOTTER

            3/4 INCH HAIL IN THE TOWN OF ONEIDA.

0240 PM     TSTM WND DMG     ROME                    43.23N 75.49W
06/19/2007                   ONEIDA             NY   COUNTY OFFICIAL

            TREES DOWN IN ROME, VERONA AND LOWELL.

0255 PM     HAIL             TULLY                   42.80N 76.11W
06/19/2007  E1.00 INCH       ONONDAGA           NY   TRAINED SPOTTER

            QUARTER SIZED HAIL IN TULLY.

0300 PM     HAIL             LIVERPOOL               43.11N 76.21W
06/19/2007  E0.75 INCH       ONONDAGA           NY   TRAINED SPOTTER

            3/4 INCH HAIL IN LIVERPOOL.

0300 PM     TSTM WND DMG     4 E WHITNEY POINT       42.33N 75.89W
06/19/2007                   BROOME             NY   COUNTY OFFICIAL

            TREES DOWN IN TRIANGLE EAST OF WHITNEY POINT.

0300 PM     NON-TSTM WND DMG CORTLAND                42.60N 76.18W
06/19/2007                   CORTLAND           NY   COUNTY OFFICIAL

            TREES DOWN ALL ACROSS CORTLAND COUNTY.

0305 PM     TSTM WND DMG     SMITHVILLE FLATS        42.40N 75.80W
06/19/2007                   CHENANGO           NY   COUNTY OFFICIAL

            TREES AND POLES DOWN IN SMITHVILLE FLATS.

&&

MSE
Local storm report, Jun 19, 4:28 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
428 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     OWASCO                  42.85N 76.45W
06/19/2007                   CAYUGA             NY   COUNTY OFFICIAL

            SEVERAL TREES DOWN ON MELROSE ROAD IN OWASCO.

0220 PM     TSTM WND DMG     INTERLAKEN              42.62N 76.72W
06/19/2007                   SENECA             NY   COUNTY OFFICIAL

            TREES DOWN IN INTERLAKEN AND IN TRUMANSBURG ON THE SENECA
            COUNTY SIDE OF THE COUNTY LINE.

0230 PM     HAIL             ONEIDA                  43.08N 75.66W
06/19/2007  E0.25 INCH       MADISON            NY   TRAINED SPOTTER

            3/4 INCH HAIL IN THE TOWN OF ONEIDA.

0240 PM     TSTM WND DMG     ROME                    43.23N 75.49W
06/19/2007                   ONEIDA             NY   COUNTY OFFICIAL

            TREES DOWN IN ROME, VERONA AND LOWELL.

0255 PM     HAIL             TULLY                   42.80N 76.11W
06/19/2007  E1.00 INCH       ONONDAGA           NY   TRAINED SPOTTER

            QUARTER SIZED HAIL IN TULLY.

0300 PM     HAIL             LIVERPOOL               43.11N 76.21W
06/19/2007  E0.75 INCH       ONONDAGA           NY   TRAINED SPOTTER

            3/4 INCH HAIL IN LIVERPOOL.

0300 PM     TSTM WND DMG     4 E WHITNEY POINT       42.33N 75.89W
06/19/2007                   BROOME             NY   COUNTY OFFICIAL

            TREES DOWN IN TRIANGLE EAST OF WHITNEY POINT.

0300 PM     NON-TSTM WND DMG CORTLAND                42.60N 76.18W
06/19/2007                   CORTLAND           NY   COUNTY OFFICIAL

            TREES DOWN ALL ACROSS CORTLAND COUNTY.

0305 PM     TSTM WND DMG     SMITHVILLE FLATS        42.40N 75.80W
06/19/2007                   CHENANGO           NY   COUNTY OFFICIAL

            TREES AND POLES DOWN IN SMITHVILLE FLATS.

0315 PM     HAIL             WATERVILLE              42.93N 75.38W
06/19/2007  E1.25 INCH       ONEIDA             NY   TRAINED SPOTTER

            1.25 INCH HAIL IN WATERVILLE.

0350 PM     TSTM WND DMG     SAYRE                   41.99N 76.52W
06/19/2007                   BRADFORD           PA   COUNTY OFFICIAL

            TREES DOWN IN SOUTH WAVERLY, ATHENS AND SAYRE.

0352 PM     TSTM WND DMG     SULLIVAN                43.05N 75.87W
06/19/2007                   MADISON            NY   COUNTY OFFICIAL

            TREES DOWN IN SULLIVAN.

0405 PM     TSTM WND DMG     BAINBRIDGE              42.30N 75.48W
06/19/2007                   CHENANGO           NY   COUNTY OFFICIAL

            TREES DOWN IN BAINBRIDGE.

&&

MSE
Special weather statement, Jun 19, 4:31 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 PM EDT TUE JUN 19 2007

NYZ056-192130-
BROOME NY-
431 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORM MOVING THROUGH BROOME COUNTY...

* AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR VESTAL
  CENTER...AND MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ENDICOTT AND WEST CORNERS AT 440 PM EDT...
  ENDWELL AT 445 PM EDT...
  JOHNSON CITY AND BINGHAMTON AT 450 PM EDT...
  PORT DICKINSON AND MAINE AT 455 PM EDT...
  CHENANGO BRIDGE AND NWS BINGHAMTON AT 505 PM EDT...
  PORT CRANE AT 510 PM EDT...
  CASTLE CREEK AND SANITARIA SPGS AT 515 PM EDT...
  CHENANGO FORKS AT 520 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

MJ
Special weather statement, Jun 19, 5:25 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
525 PM EDT TUE JUN 19 2007

NYZ057-062-192230-
DELAWARE NY-SULLIVAN NY-
525 PM EDT TUE JUN 19 2007

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
  STRONG GUSTY WINDS.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CORBETT TO HAZEL...AND MOVING NORTHEAST AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  DEBRUCE AT 530 PM EDT...
  LEWBEACH AT 535 PM EDT...
  HAMDEN AT 540 PM EDT...
  WOLF HOLLOW AT 555 PM EDT...
  DUNRAVEN AND ANDES AT 600 PM EDT...
  EAST DELHI AND MARGARETVILLE AT 605 PM EDT...
  BOVINA CENTER AND NEW KINGSTON AT 610 PM EDT...
  HALCOTTSVILLE AT 615 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

DGM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:42 PM EDTSevere Thunderstorm WarningBGMCayuga33 min
Jun 19, 1:52 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca53 min
Jun 19, 2:00 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida45 min
Jun 19, 2:11 PM EDTSevere Thunderstorm WarningBGMOnondaga64 min
Jun 19, 2:21 PM EDTSevere Thunderstorm WarningBGMTompkins39 min
Jun 19, 2:28 PM EDTSevere Thunderstorm WarningBGMCayuga32 min
Jun 19, 2:38 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango52 min
Jun 19, 2:43 PM EDTSevere Thunderstorm WarningBGMCortland32 min
Jun 19, 3:08 PM EDTSevere Thunderstorm WarningBGMCortland52 min
Jun 19, 3:13 PM EDTSevere Thunderstorm WarningBGMOnondaga47 min
Jun 19, 3:28 PM EDTSevere Thunderstorm WarningBGMMadison62 min
Jun 19, 3:35 PM EDTSevere Thunderstorm WarningBGMTioga40 min
Jun 19, 3:43 PM EDTSevere Thunderstorm WarningBGMChenango47 min
Jun 19, 3:47 PM EDTSevere Thunderstorm WarningBGMOtsego58 min
Jun 19, 4:08 PM EDTSevere Thunderstorm WarningBGMDelaware67 min
Jun 19, 4:32 PM EDTSevere Thunderstorm WarningBGMChenango28 min
Jun 19, 5:00 PM EDTSevere Thunderstorm WarningBGMBroome30 min
Jun 19, 5:38 PM EDTSevere Thunderstorm WarningBGMDelaware67 min
Jun 19, 6:45 PM EDTSevere Thunderstorm WarningBGMDelaware30 min
Jun 19, 7:54 PM EDTSevere Thunderstorm WarningBGMSullivan66 min

Nearby

Flash Flood Warnings in New York, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.